# SDR HEEA0013286

- Difficulty date: March 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Part number: 412075008111
- Condition: Defective
- Location: Torque
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CURSER READS HIGHER THAN NR1 AND NR2 NEEDLE.
